# SDR WX0A2015021072406

- Difficulty date: February 5, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 58,837 hours, 50,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993041223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED RBL 50 AREA STATION 1117.  TRIMMED OUT DAMAGED AREA OF CUSP WEB, FABRICATED A REPAIR DOUBLER, LOCATED, DRILLED & INSTALLED IAW SRM 53-05 FIG 131A-18.
